View Single Post
Old 10-11-2008, 03:51 AM   #3
Travis from MN Travis from MN is online now
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,233
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: need answers PLEASE

Has the Z caused weight loss during the time he has been on it (do you know)? That was my problem with Zonegran. It caused me to lose nearly 1/4 of my weight in a very short time (6-8 weeks), making me toxic on Dilantin.

I have since expanded the belt line being on Topa (from a 34 to a 38) and have been able to add pounds. Something that I had trouble maintaining when I first started on Topa. The two medications are related (Z and Topa).

That would be my first point to check, changes in weight. Depa likes to add weight, Z likes to take it away. Make sure if weight has not changed the levels are then within the usual range.

Check past level results for comparative (try to find the "average" result). I use my history for that all the time; drove my replacement doc mad having my lab numbers in my head.

--Travis